# SDR ASAA2016102118446

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 30,062 hours, 9,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHTS TEST, FOUND THE RT AFT EMERGENCY POWER SUPPLY INOPERATIVE.  ACFT GROUNDED. REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06/201. OPS CHECK GOOD. OK FOR SERVICE.
